MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS SPECTRA CONCEALABLE PENILE PROSTHESIS; PROSTHESIS PENILE

BOSTON SCIENTIFIC CORPORATION AMS SPECTRA CONCEALABLE PENILE PROSTHESIS; PROSTHESIS PENILE
Model Number 720056-03
Medical Device Problem Codes Mechanical Problem (1384); Inadequacy of Device Shape and/or Size (1583); Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient, enrolled in it matters clinical study with this spectra penile prosthesis, suspects that their penis is shorter than it was prior to implant six months ago.The patient is unable to use the device as often as they liked.The physician believed that there are no device issues, and the outcome is based on the subjective opinion of the patient.At the twelve-month follow-up, the patient reported that the device moves into the body and is too flexible when attempting sexual intercourse.The movement into the body shortens the length of the penis and the patient is unable to use the device.The physician later suspected the device was not working and discovered the cylinders were too short and lacked rigidity.The physician replaced the device.There were no additional patient complications reported.
 
Additional Manufacturer Narrative
Updated h6 evaluation conclusion code.
 
Event or Problem Description
It was reported that the patient with this spectra penile prosthesis suspects that their penis is shorter than it was prior to implant six months ago.The patient is unable to use the device as often as they liked.The physician believed that there are no device issues and the outcome is based on the subjective opinion of the patient.At the twelve-month follow-up, the patient reported that the device moves into the body and is too flexible when attempting sexual intercourse.The movement into the body shortens the length of the penis and the patient is unable to use the device.The physician later suspected the device was not working and discovered the cylinders were too short and lacked rigidity.The physician replaced the device.There were no additional patient complications reported.

Brand Name
AMS SPECTRA CONCEALABLE PENILE PROSTHESIS
Common Device Name
PROSTHESIS PENILE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key20406480
Report Number2124215-2024-62443
Device Sequence Number3351445
Product Code FAE
UDI-Device Identifier00878953005256
UDI-Public00878953005256
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K090663
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/18/2025
Device Model Number720056-03
Device Catalogue Number720056-03
Device Lot Number1000415854
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2024
Supplement Date Received by Manufacturer10/10/2024
Initial Report FDA Received Date10/09/2024
Supplement Report FDA Received Date10/28/2024
Date Device Manufactured03/19/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age81 YR
Patient SexMale